# SDR AALA201601299009

- Difficulty date: December 19, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018206
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT WING NR 2 SPOILER, CTR HINGE FITTING BOLT STOP WORN.  DIMENSION T REPAIRED IAW SRM 57-70-00-201 PARAGRAPH 5C FIGURE 201 SHEET 2.
